Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 314, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2011, 3:37 PM CDT for Adams County, Brown County, Pike County, Illinois; Marion County, Missouri. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 3:37 PM CDT (20:37 UTC)
- Expired
- Jun 13, 2011, 4:15 PM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Adams County, IL, Brown County, IL, Pike County, IL, Marion County, MO
The radar
The Lincoln radar (KILX), 123 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:40 PM CDT | TSTM WND GST 60 | Liberty, IL | POWER OUTAGES REPORTED. ALSO RECEIVED PEA SIZE HAIL. |
| Jun 13, 3:48 PM CDT | HAIL 0.25 | Liberty, IL | |
| Jun 13, 4:15 PM CDT | TSTM WND GST 40 | 1 Ese Pittsfield, IL | |
| Jun 13, 4:15 PM CDT | TSTM WND GST 53 | 2 Ne Pittsfield, IL | |
| Jun 13, 4:19 PM CDT | TSTM WND GST 70 | Kinderhook, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
728
WUUS53 KLSX 132037
SVRLSX
ILC001-009-149-MOC127-132115-
/O.NEW.KLSX.SV.W.0314.110613T2037Z-110613T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
BROWN COUNTY IN WEST CENTRAL ILLINOIS...
PIKE COUNTY IN WEST CENTRAL ILLINOIS...
NORTHEASTERN MARION COUNTY IN NORTHEAST MISSOURI...
* UNTIL 415 PM CDT
* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CLAYTON TO 6 MILES
NORTHWEST OF FALL CREEK...AND MOVING SOUTHEAST AT 45 MPH.
A WIND GUST OF 67 MPH WAS RECORDED IN QUINCY AT 320 PM.
* LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...PAYSON...FALL CREEK...BUCKHORN...MOUNT STERLING...
BEVERLY...BARRY...GRIGGSVILLE...ATLAS...PLEASANT HILL...MOUND
STATION...ADAMS...LIBERTY...KELLERVILLE...SEEHORN...RICHFIELD...
PLAINVILLE...KINGSTON...HULL AND RIPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4011 9090 4011 9073 4007 9067 4005 9067
4003 9065 4003 9060 3999 9060 3997 9050
3992 9053 3988 9058 3983 9056 3972 9064
3955 9057 3940 9094 3941 9096 3992 9153
4012 9091
TIME...MOT...LOC 2037Z 297DEG 40KT 3998 9091 3983 9137
WIND...HAIL 70MPH 1.00IN
$$
GLASS2 follow-up statements
550
WWUS53 KLSX 132052
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT MON JUN 13 2011
MOC127-132100-
/O.CAN.KLSX.SV.W.0314.000000T0000Z-110613T2115Z/
MARION MO-
352 PM CDT MON JUN 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4011 9073 4007 9067 4003 9065 4003 9060
3999 9060 3997 9051 3992 9053 3988 9058
3983 9056 3972 9064 3955 9057 3940 9094
3976 9135 3991 9143 3994 9143 4012 9091
TIME...MOT...LOC 2050Z 315DEG 44KT 3990 9074 3979 9092
3970 9121
$$
ILC001-009-149-132115-
/O.CON.KLSX.SV.W.0314.000000T0000Z-110613T2115Z/
PIKE IL-ADAMS IL-BROWN IL-
352 PM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BROWN...
SOUTHERN ADAMS AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 415
PM CDT...
AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BUCKHORN TO BEVERLY TO 6 MILES
SOUTHEAST OF FALL CREEK...MOVING SOUTHEAST AT 50 MPH.
IN ADDITION...THERE HAVE BEEN SEVERAL REPORTS OF MEASURED WIND GUSTS
OF 59 TO 67 MPH WITH THIS LINE OF STORMS IN THE QUINCY AREA
INCLUDING THE AIRPORT. THERE ARE ALSO REPORTS OF TREES DOWN.
LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...BARRY...GRIGGSVILLE...ATLAS...PLEASANT HILL...
KINDERHOOK...COOPERTOWN...VERSAILLES...BAYLIS...LA GRANGE...
PERRY...NEW CANTON...NEW SALEM...CHAMBERSBURG...EL DARA...VALLEY
CITY...NEW HARTFORD...ROCKPORT...SUMMER HILL AND DETROIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4011 9073 4007 9067 4003 9065 4003 9060
3999 9060 3997 9051 3992 9053 3988 9058
3983 9056 3972 9064 3955 9057 3940 9094
3976 9135 3991 9143 3994 9143 4012 9091
TIME...MOT...LOC 2050Z 315DEG 44KT 3990 9074 3979 9092
3970 9121
WIND...HAIL 70MPH 1.00IN
$$
GLASS716
WWUS53 KLSX 132104
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT MON JUN 13 2011
ILC001-132113-
/O.CAN.KLSX.SV.W.0314.000000T0000Z-110613T2115Z/
ADAMS IL-
404 PM CDT MON JUN 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAMS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3999 9060 3997 9051 3992 9053 3988 9058
3983 9056 3972 9064 3955 9057 3940 9094
3970 9128 3976 9092 3993 9091 3998 9082
4003 9065 4003 9060
TIME...MOT...LOC 2103Z 315DEG 44KT 3987 9059 3968 9080
3957 9106
$$
ILC009-149-132115-
/O.CON.KLSX.SV.W.0314.000000T0000Z-110613T2115Z/
PIKE IL-BROWN IL-
404 PM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BROWN
AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 415 PM CDT...
AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MEREDOSIA TO GRIGGSVILLE TO 7
MILES NORTHWEST OF ATLAS...MOVING SOUTHEAST AT 50 MPH.
THIS LINE OF STORMS HAS PRODUCED DAMAGING WIND GUSTS UP TO 70 MPH
AND DOWNED TREES AND TREE LIMBS IN THE QUINCY AREA AND ACROSS
SOUTHERN ADAMS COUNTY.
LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...GRIGGSVILLE...ATLAS...PLEASANT HILL...ROCKPORT...NEW
HARTFORD...VALLEY CITY...SUMMER HILL...DETROIT...MARTINSBURG...
FLORENCE...TIME...INDEPENDENCE...MILTON AND MONTEZUMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3999 9060 3997 9051 3992 9053 3988 9058
3983 9056 3972 9064 3955 9057 3940 9094
3970 9128 3976 9092 3993 9091 3998 9082
4003 9065 4003 9060
TIME...MOT...LOC 2103Z 315DEG 44KT 3987 9059 3968 9080
3957 9106
WIND...HAIL 70MPH 1.00IN
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:37 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 13, 1:37 PM CDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 137 PM CDT MON JUN 13 2011 .DISCUSSION... /347 AM CDT MON JUN 13 2011/ FCST FOCUS FOR THIS MORNING WILL BE POPS AND WHERE MCS WILL TRACK...IF IT DEVELOPS. MCS THAT WAS ANTICIPATED YESTERDAY HAS YET TO DEVELOP...KEEPING VERY LOW CONFIDENCE IN MDLS THIS MORNING AS ALL MDL SOLNS HAVE PRECIP ONGOING AT THE BEGINNING OF THIS SHIFT. THE BEST SO FAR IS TWO AREAS OF ACCAS. TOP SOUNDING FROM LAST EVE SHOW MID LVL CAP IN PLACE THAT MDLS APPEAR TO HAVE ERODED WAY TOO QUICKLY. BELIEVE THAT TSRA WILL DEVELOP ALONG NRN AND ERN EDGE OF THIS CAP AS LLJ CONTINUES TO VEER THIS MORNING. HOWEVER...QUESTION REMAINS EXACTLY WHERE THIS CAP IS AND TIMING OF INITIATION. ANY TSRA THAT DEVELOPS THIS MORNING SHUD MOVE SEWD ALONG THE 850H WRMFNT. IF TSRA DEVELOP THIS MORNING...THIS AFTERNOON SHUD BE LARGELY QUIET BEFORE ANOTHER MCS DEVELOPS TONIGHT OVER SRN IA AND MOVES SEWD ALONG THE FNT INTO THE CWA TONIGHT. HOWEVER...IF THIS MORNING REMAINS DRY...WUD EXPECT TSRA TO DEVELOP OVER THE CWA THIS AFTERNOON INTO THE EVENING HOURS AS INSTABILITY INCREASES DURING THE DAY. KEPT PREV LIKELY POPS FOR TONIGHT AS MDLS CONTINUE TO SUGGEST TSRA DEVELOPMENT TONIGHT OVER ERN HALF OF THE CWA. WHILE OVERALL CONFIDENCE IN THIS CONTINUES TO DIMINISH...DO NOT HAVE ENUF CONFIDENCE TO LOWER POPS AT THIS TIME EITHER. MDLS PROG SFC LOW DEEPENING AND MOVING THRU THE CWA TUES NIGHT INTO WED AS UPR TROF APPROACHES THE AREA. CONFIDENCE REGARDING TIMING IS RATHER LOW AND HAVE THEREFORE KEPT POPS IN THE CHANCE RANGE FOR NOW. MADE ONLY MINOR CHANGES TO TEMPS IN THE SHORT TERM. AVAILABLE GUIDANCE SUGGESTS A WIDE RANGE OF POSSIBLE SOLNS. ADDED TO THE UNCERTAINTY OF ANY CONVECTION OVER THE NEXT COUPLE OF DAYS AND ABOUT ANYTHING CAN BE POSSIBLE. TUES SHUD BE THE WARMEST DAY IN THE SHORT TERM AS SFC LOW APPROACHES THE AREA WITH MID LVL RIDGING. HAVE TRENDED TWD THE WARMER GUIDANCE FOR TUES...BUT TRENDED TWD A CONSENSUS FOR MUCH OF THE REMAINDER OF THE SHORT TERM. PREV FCST IS ON TRACK FOR FRI AND BEYOND GIVEN LATEST GUIDANCE AND MADE FEW IF ANY CHANGES. TILLY && .AVIATION... /122 PM CDT MON JUN 13 2011/ MAIN FCST CHALLENGE THRU THE PERIOD WILL BE TIMING AND COVERAGE OF TSTMS. ONE BATCH IS PUSHING SE THRU CENTRAL AND SE MO WHILE ANOTHER AREA OF SCATTERED TSTMS HAS DVLPD OVER NE MO...SE OF AN ONGOING COMPLEX MOVING EAST ACROSS IA. EXPECT THE TSTMS ACROSS NE MO TO CONTINUE TO SLIDE SE THIS AFTERNOON AND EVENTUALLY AFFECT KSTL/KSUS AND KUIN. THERE MAY BE A LULL IN THE ACTIVITY THIS EVENING...UNLESS TSTMS CAN DEVELOP ACROSS NE KS AND NW MO. IF THAT HAPPENS...WHICH IS FAR FROM CERTAIN...THEN KCOU COULD BE AFFECTED LATE THIS AFTERNOON OR EARLY THIS EVENING AND THEN POSSIBLY MOVING INTO THE STL METRO AREA THIS EVENING. WHAT APPEARS MORE LIKELY IS AN AREA OF TSTMS DEVELOPING NORTH OF I70 LATE THIS EVENING AND THEN SLIDING SE INTO THE STL METRO AREA AFTER MIDNIGHT. THIS ACTIVITY COULD VERY WELL LAST THROUGH THE OVERNIGHT HOURS AND INTO TUESDAY MORNING. ANOTHER BREAK IS POSSIBLE LATE TUESDAY MORNING BEFORE MORE CHANCES FOR STORMS TUESDAY AFTERNOON...ESP FOR KUIN AND THE STL METRO AREA. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL...ESP OVERNIGHT. VFR CONDITIONS ARE EXPECTED EXCEPT UNDER THE MORE INTENSE STORMS. WARM FRONT TO LINGER IN THE AREA THROUGH THE PERIOD...SO WINDS TO REMAIN ELY OR SELY. SPECIFICS FOR KSTL... TSTMS HAVE DEVELOPED OVER THE PAST HOUR OR SO ACROSS NE MO AND ARE SLIDING SE AND SHOULD AFFECT KSTL LATER THIS AFTERNOON. THERE SHOULD BE A LULL THIS EVENING BEFORE ANOTHER ROUND OF SHRA/TSTMS MOVE BACK INTO THE AREA OVERNIGHT. ACTIVITY COULD LAST INTO TUESDAY MORNING BEFORE MOVING OUT. MORE STORMS COULD REDEVELOP LATER TUESDAY AFTERNOON. ANY OF THESE STORMS COULD PRODUCE HAIL. MILLER && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 13, 1:38 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 138 PM CDT MON JUN 13 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 138 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF MISSOURI AND SOUTHWEST ILLINOIS THIS AFTERNOON. SOME OF THESE THUNDERSTORMS MAY BE SEVERE CAPABLE OF PRODUCING LARGE HAIL. THUNDERSTORMS ARE ALSO LIKELY TONIGHT ACROSS MUCH OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY ALSO BE SEVERE WITH LARGE HAIL AND GUSTY WINDS AS THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHERE THUNDERSTORMS MOVE OVER THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF THUNDERSTORMS...POSSIBLY SEVERE...WILL CONTINUE TUESDAY...AND INTO TUESDAY NIGHT. ADDITIONAL HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS . MILLER
In the hours before
Local storm report, Jun 13, 12:06 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM HAIL 2 NE WENTZVILLE 38.83N 90.83W
06/13/2011 E0.70 INCH ST. CHARLES MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Jun 13, 12:50 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HEAVY RAIN 4 SW MIDDLETOWN 39.09N 91.46W
06/13/2011 M1.62 INCH MONTGOMERY MO COCORAHS
&&
GOSSELINLocal storm report, Jun 13, 12:52 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HEAVY RAIN 4 SW MIDDLETOWN 39.09N 91.46W
06/13/2011 M1.62 INCH MONTGOMERY MO COCORAHS
&&
CORRECTED EVENT TIME
GOSSELINLocal storm report, Jun 13, 2:42 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM HAIL JEFFERSON CITY 38.57N 92.19W
06/13/2011 E2.00 INCH COLE MO TRAINED SPOTTER
0615 AM HAIL JEFFERSON CITY 38.57N 92.19W
06/13/2011 E1.25 INCH COLE MO TRAINED SPOTTER
HAIL RANGED BETWEEN QUARTER SIZE AND HALF DOLLAR SIZE.
0620 AM HAIL 6 SSE HARRISBURG 39.06N 92.42W
06/13/2011 E0.50 INCH BOONE MO COCORAHS
0621 AM HAIL 3 NW HALLSVILLE 39.15N 92.26W
06/13/2011 E0.75 INCH BOONE MO TRAINED SPOTTER
0625 AM HAIL 12 N COLUMBIA 39.13N 92.33W
06/13/2011 E0.75 INCH BOONE MO TRAINED SPOTTER
0626 AM HAIL 1 W COLUMBIA 38.95N 92.33W
06/13/2011 E0.50 INCH BOONE MO COCORAHS
0639 AM HAIL COLUMBIA 38.95N 92.33W
06/13/2011 E0.25 INCH BOONE MO EMERGENCY MNGR
SEVERAL REPORTS OF PEA SIZE HAIL IN DOWNTOWN COLUMBIA
RELAYED TO COLUMBIA EOC.
0657 AM HAIL 3 E MEXICO 39.17N 91.81W
06/13/2011 E1.75 INCH AUDRAIN MO TRAINED SPOTTER
0700 AM HAIL 1 W MEXICO 39.17N 91.89W
06/13/2011 E1.75 INCH AUDRAIN MO TRAINED SPOTTER
0714 AM HAIL 4 SW BENTON CITY 39.10N 91.82W
06/13/2011 E0.88 INCH AUDRAIN MO TRAINED SPOTTER
0715 AM HAIL 5 W NEW BLOOMFIELD 38.72N 92.18W
06/13/2011 E0.50 INCH CALLAWAY MO COCORAHS
0716 AM HAIL 12 S SULLIVAN 38.04N 91.17W
06/13/2011 E0.25 INCH CRAWFORD MO TRAINED SPOTTER
0725 AM HAIL 1 E ASHLAND 38.77N 92.23W
06/13/2011 E0.75 INCH BOONE MO TRAINED SPOTTER
0727 AM HAIL 6 WSW CUBA 38.03N 91.50W
06/13/2011 E0.25 INCH CRAWFORD MO LAW ENFORCEMENT
0731 AM HAIL 6 S FULTON 38.77N 91.95W
06/13/2011 E1.00 INCH CALLAWAY MO TRAINED SPOTTER
0731 AM HAIL 3 ESE CARRINGTON 38.80N 92.01W
06/13/2011 E1.75 INCH CALLAWAY MO TRAINED SPOTTER
0733 AM HAIL 3 E CARRINGTON 38.80N 92.00W
06/13/2011 E1.75 INCH CALLAWAY MO TRAINED SPOTTER
0736 AM HAIL 5 WSW OAK HILL 38.18N 91.51W
06/13/2011 E1.00 INCH CRAWFORD MO TRAINED SPOTTER
0749 AM HAIL 11 NW POTOSI 38.05N 90.93W
06/13/2011 E0.88 INCH WASHINGTON MO TRAINED SPOTTER
HAIL RANGED FROM PEA SIZED UP TO NICKEL SIZED.
0752 AM HAIL 2 W GUTHRIE 38.76N 92.13W
06/13/2011 E0.70 INCH CALLAWAY MO TRAINED SPOTTER
0753 AM HAIL 2 NE WENTZVILLE 38.83N 90.83W
06/13/2011 E0.70 INCH ST. CHARLES MO TRAINED SPOTTER
0755 AM HAIL 10 NW CUBA 38.17N 91.53W
06/13/2011 E2.75 INCH CRAWFORD MO LAW ENFORCEMENT
HAIL COVERING THE GROUND...VARIOUS SIZES...LARGEST
OBSERVED WAS BASEBALL SIZED
0800 AM HAIL 7 N POTOSI 38.04N 90.78W
06/13/2011 E0.25 INCH WASHINGTON MO TRAINED SPOTTER
SOME SLIGHTLY LARGER HAIL AS WELL
0805 AM HAIL CUBA 38.06N 91.41W
06/13/2011 E0.25 INCH CRAWFORD MO TRAINED SPOTTER
0808 AM HAIL CUBA 38.06N 91.40W
06/13/2011 E0.50 INCH CRAWFORD MO TRAINED SPOTTER
GETTING BIGGER
0812 AM HAIL CUBA 38.06N 91.40W
06/13/2011 E0.50 INCH CRAWFORD MO TRAINED SPOTTER
0813 AM HAIL 4 NE CALIFORNIA 38.67N 92.51W
06/13/2011 E0.50 INCH MONITEAU MO TRAINED SPOTTER
0814 AM HAIL BLACKWELL 38.04N 90.62W
06/13/2011 E1.00 INCH ST. FRANCOIS MO TRAINED SPOTTER
LASTED APPROXIMATELY 10 MINUTES
0823 AM HAIL 5 SW STEELVILLE 37.92N 91.42W
06/13/2011 E1.00 INCH CRAWFORD MO TRAINED SPOTTER
0824 AM HAIL 6 SW STEELVILLE 37.91N 91.43W
06/13/2011 M1.00 INCH CRAWFORD MO MESONET
COCORAHS REPORT
0832 AM HAIL WELDON SPRING 38.72N 90.65W
06/13/2011 E0.70 INCH ST. CHARLES MO NWS EMPLOYEE
0834 AM HAIL 4 W CHERRYVILLE 37.86N 91.35W
06/13/2011 E0.70 INCH CRAWFORD MO TRAINED SPOTTER
0.88 INCHES OF RAIN IN 45 MINUTES
0838 AM HAIL 1 WSW FRENCH VILLAGE 37.96N 90.41W
06/13/2011 E0.25 INCH ST. FRANCOIS MO TRAINED SPOTTER
0853 AM HAIL 4 NE WENTZVILLE 38.85N 90.81W
06/13/2011 E0.70 INCH ST. CHARLES MO TRAINED SPOTTER
HAIL RANGED FROM PEA TO DIME SIZED
0913 AM HAIL 4 NE CALIFORNIA 38.67N 92.51W
06/13/2011 E0.50 INCH MONITEAU MO TRAINED SPOTTER
0913 AM HAIL 4 W MCBAINE 38.89N 92.52W
06/13/2011 E0.50 INCH MONITEAU MO TRAINED SPOTTER
0914 AM HAIL WATERLOO 38.33N 90.16W
06/13/2011 E0.25 INCH MONROE IL TRAINED SPOTTER
0915 AM HAIL 4 WSW BIXBY 37.64N 91.15W
06/13/2011 M0.50 INCH IRON MO TRAINED SPOTTER
0925 AM HAIL COLUMBIA 38.95N 92.33W
06/13/2011 E0.88 INCH BOONE MO BROADCAST MEDIA
HAIL OBSERVED IN SOUTHWEST COLUMBIA
0928 AM HAIL 2 E MCBAINE 38.89N 92.41W
06/13/2011 E1.50 INCH BOONE MO TRAINED SPOTTER
HAIL SIZE RAPIDLY DECREASED TO PEA...NEAR CITY LIMITS
OF COLUMBIA
0930 AM HAIL 4 NNE EASLEY 38.86N 92.36W
06/13/2011 E0.70 INCH BOONE MO TRAINED SPOTTER
0931 AM HAIL 3 ESE MCBAINE 38.87N 92.39W
06/13/2011 E0.70 INCH BOONE MO TRAINED SPOTTER
ONGOING
0936 AM HAIL COLUMBIA 38.95N 92.33W
06/13/2011 E1.00 INCH BOONE MO BROADCAST MEDIA
HAIL OBSERVED OFF OF ROUTE K IN SOUTH PART OF COLUMBIA
0952 AM HAIL 3 NW JEFFERSON CITY 38.61N 92.23W
06/13/2011 E0.25 INCH COLE MO TRAINED SPOTTER
0953 AM HAIL JEFFERSON CITY 38.57N 92.19W
06/13/2011 E0.88 INCH COLE MO TRAINED SPOTTER
1013 AM HAIL ELLINGTON 37.24N 90.97W
06/13/2011 E1.00 INCH REYNOLDS MO TRAINED SPOTTER
STORM ACCOMPANIED BY ESTIMATED WINDS IN EXCESS OF 60
MPH. NUMBEROUS 5 TO 6 INCH TREE LIMBS DOWN.
1020 AM HAIL ELLINGTON 37.24N 90.97W
06/13/2011 E1.25 INCH REYNOLDS MO TRAINED SPOTTER
1215 PM HEAVY RAIN 4 SW MIDDLETOWN 39.09N 91.46W
06/13/2011 M1.62 INCH MONTGOMERY MO COCORAHS
&&
PHILLIPSONLocal storm report, Jun 13, 3:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND GST QUINCY 39.93N 91.39W
06/13/2011 E60 MPH ADAMS IL TRAINED SPOTTER
&&
DYELocal storm report, Jun 13, 3:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST QUINCY 39.93N 91.39W
06/13/2011 M67 MPH ADAMS IL TRAINED SPOTTER
SEVERAL SMALL BRANCHES DOWN
&&
PHILLIPSONThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:57 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 48 min |
| Jun 13, 4:02 PM CDT | Flash Flood Watch | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more | 39 hr |
| Jun 13, 4:09 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 51 min |
| Jun 13, 4:18 PM CDT | Flash Flood Warning | LSX | Adams | 6 hr |
| Jun 13, 5:41 PM CDT | Flash Flood Warning | LSX | Brown, Pike | 6 hr |
| Jun 13, 5:49 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 26 min |
| Jun 13, 5:55 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 50 min |
| Jun 13, 6:13 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Gasconade, Osage | 47 min |
| Jun 13, 6:42 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 48 min |
| Jun 13, 6:57 AM CDT | Areal Flood Advisory | LSX | Gasconade, Osage | 3 hr |
| Jun 13, 7:11 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 49 min |
| Jun 13, 7:14 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade | 46 min |
| Jun 13, 7:33 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 42 min |
| Jun 13, 7:55 AM CDT | Severe Thunderstorm Warning | LSX | Crawford | 50 min |
| Jun 13, 8:07 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 53 min |
| Jun 13, 8:27 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 48 min |
| Jun 13, 8:33 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis, Warren | 42 min |
| Jun 13, 8:51 AM CDT | Areal Flood Advisory | LSX | Crawford | 6 hr |
| Jun 13, 8:55 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 50 min |
| Jun 13, 9:19 AM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 41 min |
| Jun 13, 9:44 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 30 min |
| Jun 13, 4:54 PM CDT | Areal Flood Advisory | LSX | Lewis | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.